# SDR AUS20020484

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bac AVRO146RJ70A
- Engine: Lyc ALF502R4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE FAILED. SEVERE VIBRATION AND FLAMES FROM EXHAUST AREA. ONE FIRE BOTTLE DISCHARGED. INVESTIGATION FOUND THE OIL TANK WAS FULL WITH NO SIGNS OF LEAKES. THE NR 2 BEARING SCAVENGE DRAIN WAS FOUND BROKEN OFF WHERE THE FITTING IS SOLDERED TO THE MAIN PIPE ADJACENT TO THE DIFFUSER CASE.
